# SDR ASAA0410424

- Difficulty date: October 6, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: ABC14902738
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND 8 EACH, BACC HOLE IN SHEAR TIE.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
